ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Весовые неравенства для операторов типа Литтльвуда-Пэли и для мультипликаторов преобразований Фурье

Джрбашян, А. Э. (1981) Весовые неравенства для операторов типа Литтльвуда-Пэли и для мультипликаторов преобразований Фурье. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (3). pp. 202-212. ISSN 00002-3043

[img]
Preview
PDF
Download (1363Kb) | Preview
    Item Type: Article
    Additional Information: Կշռային անհավասարություններ Լիթլվուդ-Պելիի տիպի օպերատորների և Ֆուրյեի մուլտիպլիկատորների համար։ Weighted inequalities for Littlewood-Paley type operators and Fourier multipliers.
    Uncontrolled Keywords: Ջրբաշյան Ա. Է., Djrbashian A. E.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Dec 2012 14:25
    Last Modified: 14 Feb 2013 09:54
    URI: http://mathematics.asj-oa.am/id/eprint/1562

    Actions (login required)

    View Item